Constant gnawing pain and a burning sensation in the chest

Constant gnawing pain and a burning sensation in the chest

Elvira asks:

Hello! My mom is 79 years old. Worried about the constant nagging pain and a burning sensation in the chest, burning sensation takes place only after a SIP of water and taking a horizontal body position, but she is getting better on the street. Also concerned about the dry mouth (constantly running water).

In the spring of 2014 after the examination, gastrointestinal tract (complained of severe heartburn) was diagnosed with reflux esophagitis and assigned to the drug «De-Nol» (drink constantly). 2 months after the pill, she developed the above symptoms.

In the spring of 2015 conducted a re-examination of the gastrointestinal tract. Diagnosis: gastritis, cardia rosette closes completely. The doctor who conducted the examination explained that the mucous is normal, and the diagnosis may not be the cause of the burning sensation and chest pain. Prescribed to keep taking the pills «De-Nol» (said, otherwise it will disturb the strong heartburn). In the gallbladder has stones, even put ischemic heart disease, angina.

Were these tests: EKG, MRI of brain, hormones and sugar, ultrasound of thyroid, kidney, pancreas. The doctors say that the results of tests and ultrasound within the age norm. Mom is exhausted in this condition. Can you please tell me how to help her. Thank you.

The answer of the doctor:

Hello, Elvira.

Burning pain in the chest may be due to the weakening of the lower esophageal sphincter (cardia insufficiency). You noted yourself that the burning goes away after a drink of water is often in this disease. It needs steady administration of drugs that normalize the levels of hydrochloric acid and protect the mucous membrane of the esophagus and stomach (mom takes the «De-Nol»).

Coronary heart disease — including angina, also accompanied by a burning sensation in the chest. In favor of this says that a burning sensation in the chest subsiding at rest (horizontal). With this ailment constantly use substances containing nitroglycerin.

In your case, all processes are superimposed on each other. If problems with the esophagus and sphincter (circular muscle at the junction with the stomach) are not adjusted the «De-Nol», try proton pump inhibitors: «Esomeprazole», «Pantoprazole» or blockers of H2-histamine receptors together with prokineticin (are drugs that improve the functioning of the cardia). Talk with your doctor about possible replacements on other drugs.

Add mom of herbal sedatives in small doses (not alcohol). They normalize the nervous system and improve overall health. Due to these effects of pain can be significantly reduced, because the psychological nature of pain increases with age.

READ  Burp air on an empty stomach — the reasons for its occurrence